# SDR FDEA201002100386

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BS 600-BS 720 BL 0.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED SEAT TRACK IAW SRM 53-10-5 FIG 1. INSTALLED SEAT TRACK IAW SRM 51-30-2.
